# SDR N6WA2013071901

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 26,798 hours, 19,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Condition: Missing
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HINGE FAIRING MISSING.
